Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Has taken Trimethopim tab for water infection. Stomach is huge now. Normal?

Hi my name is jan and i would appreciate your advice on my 18 yr old daughter Suzanne. She has been given trimethoprim tablets for three days for a severe water infection. She has had so much pain and been up all last night, she is slightly better after taking two of the tablets today, but her stomach is huge, is this normal? Hope to hear from you soon. Thanks.
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM.
Don't worry.You can continue this treatment but give this tablet with some light food or with some milk,don't give her empty stomach.
Stomach pain might be due to infection inside.It will recover within next 3 to 5 days.
You can give rebeprazole or pentoprazole with domperidone to subside stomach heaviness.Avoid oily,junk food,take more liquid diet. Lactobacillus will be helpful.
Ask your doctor and keep in touch with doctor.
Answered: Sat, 13 Jul 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor